# SDR ASOA2013071208635

- Difficulty date: June 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 21,431 hours, 14,978 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R AT BS 340 HAS CORROSION AROUND FASTENERS.   R & R STRINGER 26R IAW REO 670-53-21-966 AND SRM 51-42-06, 51-24-36, 51-25-06 AND 51-25-21.
